Anxiety

Hello everybody I am new to the group, about 2 months ago my anxiety started getting out of hand. There were days I felt like I was gonna faint, had hot flashes, dizziness, headaches. I went to the doctor and was put on venaflaxine 75 mg I tried it for a week and was a walking zombie always sleeping couldn't eat and lost 16 pounds in two days. I told my doctor I didn't like how the pill made me feel so he switched me to celaxa 20 mg which I can tell a big difference with. I'm still anxious and have hot flashes and always thinking my life is coming to an end.How long do it take before the pill fully take effect and also I have a feeling of emptiness everyday. Should I ask my doctor to up my dose to 40 mg or is this a feeling that will go away in due time? Any thoughts would be greatly appreciated.

18 Replies

oldestnewest
  • I've been there before it sucks but it will go away with time. Something that really helped me was keeping myself busy even though the dizziness is there. Keep us updated on how thing have gone. We are here to support you :)

  • Yusef thank you so much for replying I will try that

  • hi Niseyb

    I hope the tablets work for you.

    It's horrendous what some people live with.

    I sort of feel I don't have long,scared to make any plans for future,But we probably will be ok,I think its just part of what is happening to you.

    I wish you well.

    sorry that's all I can offer 😐

    take care 😊

  • Thank you so much, to acknowledge my post is helpful

  • I just edit it.

    hope tomorrow is a better day 😁

  • Nyseib,

    The faint, had hot flashes, dizziness, and headaches was how it all started for me. I visited the doctor and said it was only stress so I kept on working hard until I broke down. I should have listened to my body early on. I now experience a lot of anxiety. I take Anti-anxiety medication and practice the tools that my psychologist recommended me to do. For the last four months I have done this and I have improved. But I'm not out of the woods yet. Take care.

  • Blue4567 what kind of meds are you taking if you don't mind me asking?

  • Lorezapam when needed. There are days better than others.

  • Did it scare you when u started going thru the dizziness and faint like feelings?

  • Definitely, to be honest I'm still scared that it will come back. It's tough to deal with panick attacks. I'm hopeful that it will continue to get bettter.

  • I hope it will keep getting better for you as well I guess I'm at the beginning of the journey I go thru dizziness but not a lot, I'm anxious about a lot of things still. I use to be afraid to sleep at night thinking I wasn't gonna wake up the next day smh, I still have that feeling from time to time I just because I have kids and always thinking about what will happen to them if something ever happened to me. Even though I know they would be in good hands I just can't picture not being here for them. That's one of my biggest FEARS/CONCERNS

  • I hear you... I have kids too and it tears me apart that I can't get it together. Everything my life is good but for some reason or another I feel anxious and deep down I feel alone. Logically I can see all the wonderful things I have and to be grateful for but my emotions are a bit out of control. I finally asked for medical help when I couldn't stop crying. I feel better now but it's been baby steps. Sometimes I take a few forward but then I take one back. But overall I feel better but still in the journey. If you have any other questions let me know.

  • this is EXACTLY my same fear! what is that??? i live alone with my 9 yr old daughter and I am scared that something will happen to me and she'll be here alone... what would she do? she knows how to use my phone, but i don't know what she'd do if i was unresponsive ... it terrifies me. i stopped being able to sleep at night; i have frequent panic attacks and my dr had been trying to get me back on something for so long... so finally with the no sleeping thing, i caved and went on lexapro and trazodone... it's helping somewhat but today my anxiety was back up again. idk why! :( i wish it would just go away.... i feel less alone now tho, finding this site.

  • Yes idk why we feel like that. Well I kinda do I really think it is a mind thing. The mind is really powerful and will play tricks on us. When I first started having panic attacks I was frightened because I never experienced one before and I just knew I was dying. I've been in Celaxa now for 3 months now and I can tell a big difference being on it. But I want to come off and go back to my normal life without being medicated. I still have days where I feel like it's my last day but it's not like it was when I was feeling like that everyday and every night. Things will get better in due time, and I'm like you finding this site with other people going thru similar situations do help you with yours knowing you not the only one going thru it. I hope it get better for you, but just remember we are all here for each other like one big family.

  • thanks for your reply! is Celaxa like Lexapro? i heard it was. I've only been on a few weeks so far, so maybe once I give it more time like you, i'll start to feel more functional. Its causing me lots of dizziness though, and I also feel like my appetite is diminished most of the day and then at other times i'll be starving and just eat whatever i can .... today i feel pretty tense but i did sleep fairly well last night. i just want to go back to normal, but i don't know how :( i'm happy to know there are other people like me tho, that are getting treatment and having better days... gives me hope.

  • Yes it's the same thing just a different name for it. Don't worry I didn't have a appetite myself at first I even lost weight at first. But your body will get use to the pill. My doctor told me it will fully kick in within 4-6 weeks. It didn't take that long for me though. I use to always feel like I was gonna faint it has helped me out tremendously with that. I came along way from where I was I just hope this don't turn into no long term thing for me and remain short term.

  • yes, with the sleep deprivation and the anxiety then trying different meds i lost about 10 lbs in two weeks, which scares me because i am not that heavy of a person to begin with. but i had just put on the 10 lbs, so losing it was just like going back to my "normal" weight. but i'm at 104, 105 right now...i'm 5'5". female. 33 yrs old. but i've always been skinny...i have a fast metabolism. my dr's been trying to get me to gain for yrs now...then i finally do and i lose it in 2 weeks due to this extreme anxiety. i too am hopeful i can recover and eventually get off meds. i dont like taking them...but when i couldn't sleep for nights on end, i finally just got desperate and took them. had to stay with my parents for two weeks because i couldn't even take care of myself or my daughter. it was awful. but i am back home now and slowly getting better i feel like there's a light at the end of the tunnel now at least.

  • That's good at least you can tell theres a change. Just hang in there I'm learning its a process that takes time

You may also like...